Skip to Content

Join the 'Pamelor' group to help and get support from people like you.

Pamelor Questions

 Clear

We found 36 questions associated with the 'Pamelor' topic.

Nortriptyline - cant sleep after taking pamelor?

Posted 9 Apr 2016 by kifal75 1 answer

My new doc took me off from effexor 75 mg which i was taking for nine years,and put me on pamelor 50 mg once at night , after 7 months of using it , i cant sleep at night, it makes me more active , i havent slept for 3 nights and turning into zombie, btw i am taking it for anxiety and depression . ...

New Daily Persistent Headache - I have chronic daily headaches that have gotten worse since going?

Posted 11 Mar 2016 by cf49er 0 answers

... off of Trokendi and Pamelor (which weren't working) because of intolerable side effects. Any suggestions to get some relief (drugs or other)? Has anyone had any luck with Diltiazem for NPDH? How about ECT treatments?

Which medication is available with the least amount of sexual side effects? (Antidepressants)?

Posted 21 Feb 2015 by Nurse515 5 answers

Currently taking Prozac and Wellbutrin and have no interest in sex and unable to reach climax in any way (oral). I am also on topamax and pamelor for migraines.

Pamelor - How does this work with antidepressants?

Posted 22 Jan 2015 by Pebblz34 1 answer

I have had migraines for 34 years (diagnosed at 5 and now almost 39). I was sent to neurologist for pressure feeling on brain (in skull). After MRI showed nothing, she determined it was "unfelt migraines". She tried me on Topomax. I started having speech difficulty. When I told her, she ...

Pamelor - will this work for back pain?

Posted 23 Jul 2014 by moutar 4 answers

Can you take pamelor and elavil together?

Posted 29 Dec 2012 by kalexa42 2 answers

Does tapering off Nortriptyline cause weakness, nasal congestion and sinus pain and dizziness?

Posted 16 Aug 2010 by pippa52 1 answer

I have been on Nortriptyline for 30 years. It was part of a drug called Motival which is now discontinued. I was only ever on 10mgs of Nortriptyline. I have now tapered down to 4mgs and have been feeling ill whilst doing this with dizziness etc and want to know if the symptoms I mention in my ...

Is there a dosage of pamelor that is considered too high and/or dangerous?

Posted 14 Sep 2011 by pslevin 2 answers

i started Pamelor several months ago and worked up to 75mg at night. It was prescribed for Depression but had the added benefit of helping me sleep as i suffer from long term insomnia. It was wonderful but soon my body got used to it and one night i took a second 75 mg and i slept for 8 hours! It ...

Page 1 2 3 Next

Ask a Question

Further Information

Related Condition Support Groups

Depression, Vulvodynia, Primary Nocturnal Enuresis

Pamelor Patient Information at Drugs.com

Search this Group